Tree-likeness of hereditarily equivalent continua
Fundamenta Mathematicae, Tome 68 (1970) no. 2, pp. 203-205
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_68_2_203_205,
author = {H. Cook},
title = {Tree-likeness of hereditarily equivalent continua},
journal = {Fundamenta Mathematicae},
pages = {203--205},
year = {1970},
volume = {68},
number = {2},
doi = {10.4064/fm-68-2-203-205},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-68-2-203-205/}
}
H. Cook. Tree-likeness of hereditarily equivalent continua. Fundamenta Mathematicae, Tome 68 (1970) no. 2, pp. 203-205. doi: 10.4064/fm-68-2-203-205
Cité par Sources :